]. D. Aro59 and . Aronson, The fundamental solution of a linear parabolic equation containing a small parameter, Ill. Journ. Math, vol.3, pp.580-619, 1959.

E. Benhamou, E. Gobet, M. F. Miri-[-bp09-]-r, E. A. Bass, and . Perkins, Expansion formulas for European options in a local volatility model A new technique for proving uniqueness for martingale problems. From Probability to Geometry (I): Volume in Honor of the 60th Birthday of Jean-Michel Bismut, BR76] R. Bhattacharya and R. Rao. Normal approximations and asymptotic expansions. Wiley and sons, pp.13-17, 1976.

V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations, II. Convergence rate of the density. Monte-Carlo methods and Appl, pp.93-128, 1996.
URL : https://hal.archives-ouvertes.fr/inria-00074016

F. Corielli, P. Foschi, and P. M. Leadbetter, Parametrix Approximation of Diffusion Transition Densities, SIAM Journal on Financial Mathematics, vol.1, issue.1, pp.833-867, 2004.
DOI : 10.1137/080742336

F. Delarue and S. Menozzi, Density estimates for a random noise propagating through a chain of differential equations, Journal of Functional Analysis, vol.259, issue.6, pp.259-265, 2010.
DOI : 10.1016/j.jfa.2010.05.002

URL : https://hal.archives-ouvertes.fr/hal-00436051

E. Dynkinfri64 and ]. A. Friedman, Markov Processes Partial Differential Equations of Parabolic Type, Fri75] A. Friedman. Stochastic differential equations. Chapmann-Hall, 1964.

V. Genon-catalot and J. Jacod, On the estimation of the diffusion coefficient for multi-dimensional diffusion processes, Annales de l'I.H.P. Probabilits et statistiques, pp.119-151, 1993.

A. M. Il-'in, A. S. Kalashnikov, and O. A. Oleinik, Second-order linear equations of parabolic type, pp.17-33, 1962.

V. Konakov and E. Mammen, Local limit theorems for transition densities of Markov chains converging to diffusions, Probability Theory and Related Fields, vol.117, issue.4, pp.551-587, 2000.
DOI : 10.1007/PL00008735

V. Konakov and E. Mammen, Edgeworth type expansions for Euler schemes for stochastic differential equations., Monte Carlo Methods and Applications, vol.8, issue.3, pp.8-3271, 2002.
DOI : 10.1515/mcma.2002.8.3.271

V. Konakov and S. Menozzi, Weak error for the Euler scheme of a diffusion with non-regular coefficients, 2015.

S. [. Konakov, S. Menozzi, and . Molchanov, Explicit parametrix and local limit theorems for some degenerate diffusion processes Annales de l'Institut Henri Poincaré, Kol00] V. Kolokoltsov. Symmetric stable laws and stable-like jump diffusions. Proc. London Math. Soc, pp.46-50, 2000.
DOI : 10.1214/09-aihp207

URL : http://arxiv.org/abs/0802.2229

N. V. Krylov, Lectures on elliptic and parabolic equations in Hölder spaces, Graduate Studies in Mathematics, vol.12, 1996.

S. Menozzimp91-]-r, E. Mikulevi?ius, and . Platen, Parametrix techniques and martingale problems for some degenerate Kolmogorov equations Rate of convergence of the Euler approximation for diffusion processes, Electronic Communications in Probability Math. Nachr, vol.17, issue.151, pp.234-250233, 1991.

H. P. Mckean, I. M. Singershe91-]-s, and . Sheu, Curvature and the eigenvalues of the Laplacian, Shi96] A.N. Shiryaev. Probability Stroock and S.R.S. Varadhan. Multidimensional diffusion processes, pp.43-69, 1967.
DOI : 10.4310/jdg/1214427880